New inequalities of Ostrowski and Gruss type for triple integrals

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.40.2009.461

Abstract

In the present paper we establish new inequalities of Ostrowski and Gruss type for triple integrals involving three functions and their partial derivatives. The discrete Ostrowski and Gruss type inequalities for triple sums are also given.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001 (Maharashtra), India.

Downloads

Published

2009-06-30

How to Cite

Pachpatte, B. G. (2009). New inequalities of Ostrowski and Gruss type for triple integrals. Tamkang Journal of Mathematics, 40(2), 117-127. https://doi.org/10.5556/j.tkjm.40.2009.461

Issue

Section

Papers